# SDR SWAA2022123078432

- Difficulty date: December 4, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BAY RT SHIELD FWD OF CARGO DOOR  AT MULTIPLE AREAS AROUND FASTENER HOLES, BS 767 - 794, RBL 22, WL 156.  FOUND TO BE OUT OF LIMITS.  REMOVED THE SHIELD IAW SRM 51-40-02-0G-0.   LOCATED, DRILLED, AND DEBURRED A NEW SHIELD IAW SRM 51-40-05-0G-0, AND DRAWING 146A0081.   INSTALLED THE NEW SHIELD IAW SRM 51-40-02-0G-0, AND DWG 146A0081.
